×

Found 32 Documents (Results 1–32)

Sharp inequalities between the best root-mean-square approximations of analytic functions in the disk and some smoothness characteristics in the Bergman space. (English. Russian original) Zbl 1477.41006

Math. Notes 110, No. 2, 248-260 (2021); translation from Mat. Zametki 110, No. 2, 266-281 (2021).
MSC:  41A17 30E10 41A25
PDFBibTeX XMLCite
Full Text: DOI

On the number of cyclic subgroups of prime order in the group of diagonal matrices over a cyclotomic field. (English. Russian original) Zbl 1484.20085

Math. Notes 107, No. 3, 534-535 (2020); translation from Mat. Zametki 107, No. 3, 479-480 (2020).
PDFBibTeX XMLCite
Full Text: DOI

Oscillation properties of a multipoint fourth-order boundary-value problem with spectral parameter in the boundary condition. (English. Russian original) Zbl 1442.34043

Math. Notes 106, No. 6, 899-903 (2019); translation from Mat. Zametki 106, No. 6, 854-859 (2019).
PDFBibTeX XMLCite
Full Text: DOI

Optimal recovery methods for solutions of the Dirichlet problem that are exact on subspaces of spherical harmonics. (English. Russian original) Zbl 1415.35102

Math. Notes 104, No. 6, 781-788 (2018); translation from Mat. Zametki 104, No. 6, 803-811 (2018).
MSC:  35J05 35J25
PDFBibTeX XMLCite
Full Text: DOI

Analytic description of the spaces dual to spaces of holomorphic functions of given growth on Carathéodory domains. (English. Russian original) Zbl 1411.30042

Math. Notes 104, No. 3, 321-330 (2018); translation from Mat. Zametki 104, No. 3, 323-335 (2018).
MSC:  30H99 30E20
PDFBibTeX XMLCite
Full Text: DOI

Generalization of the Lagrange method to the case of second-order linear differential equations with constant operator coefficients in locally convex spaces. (English. Russian original) Zbl 1394.34116

Math. Notes 103, No. 1, 75-88 (2018); translation from Mat. Zametki 103, No. 1, 75-91 (2018).
MSC:  34G10 34A25 34A12
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

all top 5

Year of Publication

all top 3

Main Field